# SDR A6WA201141146

- Difficulty date: December 17, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 20,493 hours, 19,608 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Condition: Failed
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT THRUST REVERSER UNLOCK MESSAGE DURING TAKE OFF ROLL, ABORTED TAKE OFF AT 102 KTS BTMS MAX READS 7744.  R & R RT PDU IAW 78-32-03.  OPS CHECKED GOOD.
